Access content directly

Louis Dupaigne

Professeur en mathématiques à l'Institut Camille Jordan et à l'Université Claude Bernard Lyon 1
89%
Open access
47
Documents
Current affiliations
  • 193738
  • 521752
  • 194495
Researcher identifiers
Contact

Presentation

Research domains


Skills

Publications

Image document

Liouville-type theorems for the Lane-Emden equation in the half-space and cones

Louis Dupaigne , Alberto Farina , Troy Petitt
Journal of Functional Analysis, 2023, ⟨10.1016/j.jfa.2023.109906⟩
Journal articles hal-03721728v2
Image document

Sobolev's inequality under a curvature-dimension condition

Louis Dupaigne , Ivan Gentil , Simon Zugmeyer
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2023, pp.125-144. ⟨10.5802/afst.1731⟩
Journal articles hal-03006155v5
Image document

Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains.

Louis Dupaigne , Alberto Farina
Analysis & PDE, 2022, 15 (2), pp.551-566. ⟨10.2140/apde.2022.15.551⟩
Journal articles hal-02619605v1

Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains

Louis Dupaigne , Alberto Farina
Analysis & PDE, 2022, 15 (2), pp.551-566. ⟨10.2140/apde.2022.15.551⟩
Journal articles hal-04013645v1

A Liouville-Type Theorem for the Lane–Emden Equation in a Half-space

Louis Dupaigne , Boyan Sirakov , Philippe Souplet
International Mathematics Research Notices, 2022, 2022 (12), pp.9024-9043. ⟨10.1093/imrn/rnaa392⟩
Journal articles hal-03868772v1
Image document

Regularity and symmetry for semilinear elliptic equations in bounded domains

Louis Dupaigne , Alberto Farina
Communications in Contemporary Mathematics, 2022, 25 (05), ⟨10.1142/S0219199722500183⟩
Journal articles hal-03149579v1
Image document

The Lane–Emden equation in strips

Louis Dupaigne , Abdellaziz Harrabi
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 2018, 148 (1), pp.51-62. ⟨10.1017/S0308210517000142⟩
Journal articles hal-02104057v1
Image document

On the fractional Lane-Emden equation

Juan Dávila , Louis Dupaigne , Juncheng Wei
Transactions of the American Mathematical Society, 2017, 369 (9), pp.6087-6104. ⟨10.1090/tran/6872⟩
Journal articles hal-00978738v1
Image document

Nonhomogeneous boundary conditions for the spectral fractional Laplacian

Nicola Abatangelo , Louis Dupaigne
Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2016, ⟨10.1016/j.anihpc.2016.02.001⟩
Journal articles hal-01283983v1
Image document

On the fractional Lane-Emden equation

Juan Dávila , Louis Dupaigne , Juncheng Wei
Transactions of the American Mathematical Society, 2016, 369 (9), pp.6087-6104. ⟨10.1090/tran/6872⟩
Journal articles hal-01283992v1

A new critical curve for the Lane-Emden system

Louis Dupaigne , Marius Ghergu , Wenjing Chen
Discrete and Continuous Dynamical Systems - Series A, 2014, 34 (6), pp.2469 - 2479. ⟨10.3934/dcds.2014.34.2469⟩
Journal articles hal-00944714v1

A monotonicity formula and a Liouville-type theorem for a fourth order supercritical problem

Louis Dupaigne , Juan Davila , Kelei Wang , Juncheng Wei
Advances in Mathematics, 2014, pp.10.1016/j.aim.2014.02.034. ⟨10.1016/j.aim.2014.02.034⟩
Journal articles hal-00960908v1

The Gel'fand Problem for the Biharmonic Operator

L. Dupaigne , M. Ghergu , O. Goubet , Guillaume Warnault
Archive for Rational Mechanics and Analysis, 2013, 208 (3), pp.725-752. ⟨10.1007/s00205-013-0613-0⟩
Journal articles hal-00866955v1

Entire large solutions for semilinear elliptic equations

L. Dupaigne , M. Ghergu , O. Goubet , Guillaume Warnault
Journal of Differential Equations, 2012, 253 (7), pp.2224-2251. ⟨10.1016/j.jde.2012.05.024⟩
Journal articles hal-00865025v1

Regularity of Radial Extremal Solutions for Some Non-Local Semilinear Equations

Antonio Capella , Juan Dávila , Louis Dupaigne , Yannick Sire
Communications in Partial Differential Equations, 2011, 36 (8), pp.1353--1384. ⟨10.1080/03605302.2011.562954⟩
Journal articles hal-01338485v1

Decay of solutions to a water wave model with a nonlocal viscous dispersive term

Olivier Goubet , Louis Dupaigne , Serge Dumont , Min Chen
Discrete and Continuous Dynamical Systems - Series A, 2010, 27 (4), pp.1473-1492. ⟨10.3934/dcds.2010.27.1473⟩
Journal articles hal-01113773v1
Image document

On a non-local equation arising in population dynamics

Jérôme Coville , Louis Dupaigne
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 2007, 137 (4), pp.727-755. ⟨10.1017/S0308210504000721⟩
Journal articles hal-02659746v1
Image document

Back to the Keller-Osserman condition for boundary blow-up solutions

Serge Dumont , Louis Dupaigne , Olivier Goubet , Vicentiu Radulescu
Advanced Nonlinear Studies, 2007, pp.271 298
Journal articles hal-00204941v1

Propagation speed of travelling fronts in non local reaction-diffusion equations

Jérôme Coville , Louis Dupaigne
Nonlinear Analysis: Theory, Methods and Applications, 2005, 60 (5), pp.797-819. ⟨10.1016/j.na.2003.10.030⟩
Journal articles hal-02680665v1
Image document

Elliptic equations with vertical asymptotes in the nonlinear term

Louis Dupaigne , Augusto C. Ponce , Alessio Porretta
Journal d'analyse mathématique, 2005, ?
Journal articles hal-00015746v1

On a semilinear elliptic equation with inverse-square potential

L. Dupaigne , A. Tesei , Haïm Brezis
Selecta Math, 2005, 11, pp.1-7
Journal articles hal-00019206v1
Image document

Borel summation of adiabatic invariants

Ovidiu Costin , Louis Dupaigne , Martin Kruskal
Nonlinearity, 2004, 17, pp.509--519
Journal articles hal-00009119v1
Image document

Singularities of positive supersolutions in elliptic PDEs

Louis Dupaigne , Augusto C. Ponce
Selecta Mathematica, 2004, 10, pp.341--358
Journal articles hal-00009121v1
Image document

Hardy type inequalities

Juan Davila , Louis Dupaigne
Journal of the European Mathematical Society, 2004, 6, pp.335--365
Journal articles hal-00009125v1

Travelling fronts in integrodifferential equations

Jérôme Coville , Louis Dupaigne
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2003, 337 (1), pp.25-30. ⟨10.1016/S1631-073X(03)00216-4⟩
Journal articles hal-02677556v1

Large solutions for semilinear elliptic equations

L. Dupaigne , M. Ghergu , O. Goubet , Guillaume Warnault
Workshop on nonlinear PDE and Applications : theorical and numerical study (Tanger), 2014, Unknown
Conference papers hal-01051517v1

Large solution for semilinear elliptic equations

Guillaume Warnault , Louis Dupaigne , Olivier Goubet , Marius Ghergu
Workshop on Nonlinear PDE and applications : Theoretical and Numerical Study, May 2014, Tanger, Morocco
Conference papers hal-02137546v1
Image document

Regularity of the extremal solutions for the Liouville system

L Dupaigne , Alberto Farina , B Sirakov
Geometric Partial Differential Equations and Nonlinear Analysis, Oct 2012, Pisa, Italy, Italy. pp.139 - 144, ⟨10.1007/978-88-7642-473-1_7⟩
Conference papers hal-01111689v1
Image document

A conformal geometric point of view on the Caffarelli-Kohn-Nirenberg inequality

Louis Dupaigne , Ivan Gentil , Simon Zugmeyer
2024
Preprints, Working Papers, ... hal-03456704v3
Image document

Asymptotically homogeneous solutions of the supercritical Lane-Emeden system

Louis Dupaigne , Hatem Hajlaoui , Marius Ghergu
2024
Preprints, Working Papers, ... hal-04335633v3
Image document

Uniqueness of large solutions

Ovidiu Costin , Louis Dupaigne , Olivier Goubet
2012
Preprints, Working Papers, ... hal-00668535v1
Image document

THE GEL'FAND PROBLEM FOR THE BIHARMONIC OPERATOR

Louis Dupaigne , Olivier Goubet , Guillaume Warnault , Marius Ghergu
2012
Preprints, Working Papers, ... hal-00718182v2
Image document

Regularity of the extremal solutions for the Liouville system

Louis Dupaigne , Boyan Sirakov , Alberto Farina
2012
Preprints, Working Papers, ... hal-00718282v1
Image document

Partial regularity of finite Morse index solutions to the Lane–Emden equation

Juan Dávila , Louis Dupaigne , Alberto Farina
2010
Preprints, Working Papers, ... hal-00538661v1
Image document

Boundary blow-up solutions in the unit ball : asymptotics, uniqueness and symmetry

Ovidiu Costin , Louis Dupaigne
2009
Preprints, Working Papers, ... hal-00356579v3
Image document

Perturbing singular solutions of the Gelfand problem

Juan Davila , Louis Dupaigne
2008
Preprints, Working Papers, ... hal-00204945v1
Image document

The extremal solution of a boundary reaction problem

Juan Davila , Louis Dupaigne , Marcelo Montenegro
2008
Preprints, Working Papers, ... hal-00288571v1
Image document

On a semilinear elliptic equation with inverse square potential

Haïm Brezis , Louis Dupaigne , Alberto Tesei
2008
Preprints, Working Papers, ... hal-00288567v1
Image document

Stable solutions of $-\Delta u =f(u)$ in $\mathbf R^N$

Louis Dupaigne , Alberto Farina
2008
Preprints, Working Papers, ... hal-00288530v1
Image document

Stable solutions for the bilaplacian with exponential nonlinearity

Juan Davila , Louis Dupaigne , Ignacio Guerra , Marcelo Montenegro
2008
Preprints, Working Papers, ... hal-00204944v1
Image document

On a nonlocal equation arising in population dynamics

Jérôme Coville , Louis Dupaigne
2008
Preprints, Working Papers, ... hal-00288557v1
Image document

Singular elliptic problems with convection term in anisotropic media

Louis Dupaigne , Marius Ghergu , Vicentiu Radulescu
2006
Preprints, Working Papers, ... hal-00078851v1
Image document

On a nonlocal equation arising in population dynamics

Jérôme Coville , Louis Dupaigne
2005
Preprints, Working Papers, ... hal-00009126v1
Image document

Comparison principles for PDEs with a singular potential

Juan Davila , Louis Dupaigne
2002
Preprints, Working Papers, ... hal-00288549v1
Image document

Semilinear elliptic PDEs with a singular potential

Louis Dupaigne , Gueorgui Nedev
2001
Preprints, Working Papers, ... hal-00288543v1
Image document

A nonlinear elliptic PDE with the inverse-square potential

Louis Dupaigne
2000
Preprints, Working Papers, ... hal-00288534v1
Image document

Equations elliptiques semilineaires avec potentiel singulier

Louis Dupaigne
Mathematics [math]. Université Pierre et Marie Curie - Paris VI, 2001. English. ⟨NNT : ⟩
Theses tel-00002721v1